Hdl Handle:
http://hdl.handle.net/10545/620854
Title:
Closed form evaluations of some series involving Catalan numbers
Authors:
Larcombe, Peter J.
Abstract:
Closed form evaluations of some infinite series comprising sums of exponentiated multiples of Catalan numbers are yielded by a known expansion of the trigonometric function sin(2α), and then re-formulated independently as verification.
Affiliation:
University of Derby
Citation:
Larcombe, P. (2014) 'Closed form evaluations of some series involving Catalan numbers', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 117-119
Publisher:
The Institute of Combinatorics and its Applications (ICA)
Journal:
Bulletin of the Institute of Combinatorics and its Applications (ICA)
Issue Date:
May-2014
URI:
http://hdl.handle.net/10545/620854
Type:
Article
Language:
en
ISSN:
1183-1278
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorLarcombe, Peter J.en
dc.date.accessioned2016-11-15T12:19:11Z-
dc.date.available2016-11-15T12:19:11Z-
dc.date.issued2014-05-
dc.identifier.citationLarcombe, P. (2014) 'Closed form evaluations of some series involving Catalan numbers', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 117-119en
dc.identifier.issn1183-1278-
dc.identifier.urihttp://hdl.handle.net/10545/620854-
dc.description.abstractClosed form evaluations of some infinite series comprising sums of exponentiated multiples of Catalan numbers are yielded by a known expansion of the trigonometric function sin(2α), and then re-formulated independently as verification.en
dc.language.isoenen
dc.publisherThe Institute of Combinatorics and its Applications (ICA)en
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleClosed form evaluations of some series involving Catalan numbersen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalBulletin of the Institute of Combinatorics and its Applications (ICA)en
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.